# SDR CA070221008

- Difficulty date: September 4, 2006
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 5 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pulley
- Part number: 350A35109222
- Condition: Loose
- Location: Hydraulic
- Part time: 343 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) HYDRAULIC PULLEY BEARING CONTACT SURFACE WORN CAUSING PULLEY WOBBLE AND LOSS OF BELT TENSION.   (CLICKING) NOISE DURING START UP AND SHUT DOWN, PULLEY AND BEARING REPLACED NEW. (TC NR 20070221008)
